# SDR CKSA96282

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND FS 1690 LONGERON 23 RIGHT SURFACE CORROSION ON SKIN.  REMOVED DAMAGED SKIN, INSTALLED REPAIR IAW EA 96-326, AIA SKETCH AIA/E/2394, AND AIA 8110-3 DATED 11-15-96.  C-4 CHECK WORK CARD NR 3014, NON-ROUTINE TASK CARD NR 87265.
